# SDR UALA2010031800897

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 57,978 hours, 21,423 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTING INOP FROM ROW 31 AFT AND IN FRONT OF LAV DOOR.  REPLACED MAIN LINE NO HELP, NEW SIDEWALL INVERTER NO HELP, JUMPERED FEEDER CABLE NO HELP, HOOKED UP EXISTING FEEDER CABLE.  USED NEW BATTERY &  BATTERY CHARGER, NO HELP.  LOWER SIDEWALL PANEL IS REMOVED AT SEAT 33ABC.  REPLACED SHORTED EEL LAMP.  REPLACED BATTERY PACK M735.  EMERGENCY LIGHTS CHECK OKAY.
